Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ K$-theory of Azumaya algebras


Author: Charles A. Weibel
Journal: Proc. Amer. Math. Soc. 81 (1981), 1-7
MSC: Primary 18F25
MathSciNet review: 589125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quillen has defined a $ K$-theory for symmetric monoidal categories. We show that Quillen's groups agree with the groups $ {K_0}$, $ {K_1}$, and $ {K_2}$ defined by Bass. Finally, we compute the $ K$-theory of the Azumaya algebras over a commutative ring.


References [Enhancements On Off] (What's this?)

  • [1] John Frank Adams, Infinite loop spaces, Annals of Mathematics Studies, vol. 90, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1978. MR 505692 (80d:55001)
  • [2] H. Bass, Lectures on topics in algebraic $ K$-theory, Tata Institute of Fundamental Research, Bombay, 1967.
  • [3] -, Algebraic $ K$-theory, Benjamin, New York, 1968.
  • [4] -, Unitary algebraic $ K$-theory, Lecture Notes in Math., vol. 343, Springer-Verlag, New York, 1973.
  • [5] H. Cartan, Séminaire H. Cartan 1959/60, exposé 16, École Norm. Sup., Paris, 1961.
  • [6] Daniel Grayson, Higher algebraic 𝐾-theory. II (after Daniel Quillen), Algebraic 𝐾-theory (Proc. Conf., Northwestern Univ., Evanston, Ill., 1976), Springer, Berlin, 1976, pp. 217–240. Lecture Notes in Math., Vol. 551. MR 0574096 (58 #28137)
  • [7] Saunders MacLane, Categories for the working mathematician, Springer-Verlag, New York-Berlin, 1971. Graduate Texts in Mathematics, Vol. 5. MR 0354798 (50 #7275)
  • [8] Saunders MacLane, Homology, 1st ed., Springer-Verlag, Berlin-New York, 1967. Die Grundlehren der mathematischen Wissenschaften, Band 114. MR 0349792 (50 #2285)
  • [9] J. P. May, 𝐸_{∞} spaces, group completions, and permutative categories, New developments in topology (Proc. Sympos. Algebraic Topology, Oxford, 1972), Cambridge Univ. Press, London, 1974, pp. 61–93. London Math. Soc. Lecture Note Ser., No. 11. MR 0339152 (49 #3915)
  • [10] -, $ {E_\infty }$ ring spaces and $ {E_\infty }$ ring spectra, Lecture Notes in Math., vol. 657, Springer-Verlag, New York, 1977.
  • [11] John Milnor, Introduction to algebraic 𝐾-theory, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. Annals of Mathematics Studies, No. 72. MR 0349811 (50 #2304)
  • [12] Graeme Segal, Categories and cohomology theories, Topology 13 (1974), 293–312. MR 0353298 (50 #5782)
  • [13] R. W. Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 1, 91–109. MR 510404 (80b:18015), http://dx.doi.org/10.1017/S0305004100055535
  • [14] C. A. Weibel, $ KV$-theory of categories, (preprint 1979).
  • [15] George W. Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics, vol. 61, Springer-Verlag, New York-Berlin, 1978. MR 516508 (80b:55001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25

Retrieve articles in all journals with MSC: 18F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589125-6
PII: S 0002-9939(1981)0589125-6
Keywords: Algebraic $ K$-theory, Azumaya algebra, infinite loop space, symmetric monoidal category
Article copyright: © Copyright 1981 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia